# SDR FDEA2019040538667

- Difficulty date: March 18, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB182412
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED AN INTERNAL BORESCOPE INSPECTION OF RT NR 6 SLAT FOR RIB DAMAGE AT LOOSE RIVETS AREA INITERNAL BORESCOPE INSPECTION OF RT NR 6 SLAT FOR RIB DAMAGE AT LOOSE   RIVETS AREA  FOUND RIB DAMAGED AT STATION XOS 806.  RIB CRACKED REPAIRED IAW SRM 57-40-01-2R, FIGURE 201, REPAIR 3 AND EA  1-5750-T0345880 PART 1. TITLE : WING- FLIGHT SURFACES- RH NO 6 SLAT RIB CRACK   REPAIR - RSC TRACKING. FOR WORK DETAILS REFER TO SPECIAL NONROUTINE MAINTENANCE   FORM N01058, WORK RELEASE ITEM 57-50/1181 AND EA 1-5750-T0345880 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
